Taiwanese Journal of Mathematics

PROPER CLARKE EPIDERIVATIVE IN SET-VALUED OPTIMIZATION

C. S. Lalitha and R. Arora

Full-text: Open access

Abstract

Using the concept of Clarke tangent cone, a new notion of proper Clarke epiderivative for a set-valued map is introduced. Its nature and certain properties are investigated. Finally necessary and sufficient optimality conditions for a constrained set-valued optimization problem have been established in terms of proper Clarke epiderivative.

Article information

Source
Taiwanese J. Math., Volume 13, Number 6A (2009), 1695-1710.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405609

Digital Object Identifier
doi:10.11650/twjm/1500405609

Mathematical Reviews number (MathSciNet)
MR2583736

Zentralblatt MATH identifier
1223.90045

Subjects
Primary: 54C60: Set-valued maps [See also 26E25, 28B20, 47H04, 58C06] 90C26: Nonconvex programming, global optimization 90C30: Nonlinear programming

Keywords
set-valued optimization epiderivative proper minimizers tangent cone semilocal convexity

Citation

Lalitha, C. S.; Arora, R. PROPER CLARKE EPIDERIVATIVE IN SET-VALUED OPTIMIZATION. Taiwanese J. Math. 13 (2009), no. 6A, 1695--1710. doi:10.11650/twjm/1500405609. https://projecteuclid.org/euclid.twjm/1500405609


Export citation

References

  • J. P. Aubin, Contingent derivatives of set-valued maps and existence of solutions to nonlinear inclusions and differential inclusions, in: Mathematical analysis and applications, Part A, L. Nachbin, (ed.), 7a, Academic Press, New York-London, 1981, pp. 159-229.
  • T. Q. Bao and B. S. Mordukhovich, Variational principles for set-valued mappings with applications to multiobjective optimization, Cont. Cyber., 36 (2007), 531-562.
  • G. Bigi and M. Castellani, K-epiderivatives for set-valued functions and optimization, Math. Meth. Oper. Res., 55 (2002), 401-412.
  • L. Chen, Generalized tangent epiderivative and applications to set-valued map optimization, J. Nonlinear Convex Anal., 3 (2002), 303-313.
  • G. Y. Chen and J. Jahn, Optimality conditions for set-valued optimization problems, Math. Methods Oper. Res., 48 (1998), 187-200.
  • H. W. Corley, Optimality conditions for maximizations of set-valued functions, J. Optim. Theory Appl., 58 (1988), 1-10.
  • G. M. Ewing, Sufficient conditions for global minima of suitably convex functionals from variational and control theory, SIAM Review, 19 (1977), 202-220.
  • X. H. Gong, Optimality conditions for Henig and globally proper efficient solutions with ordering cone has empty interior, J. Math. Anal. Appl., 307 (2005), 12-31.
  • X. H. Gong, H. B. Dong and S. Y. Wang, Optimality conditions for proper efficient solutions of vector set-valued optimization, J. Math. Anal. Appl., 284 (2003), 332-350.
  • A. Göpfert, H. Riahi, C. Tammer and C. Zălinescu, Variational methods in partially ordered spaces, CMS Books in Mathematics, Springer-Verlag, New York, 2003.
  • J. Jahn, Vector Optimization, Theory, Applications, and Extensions, Springer-Verlag, Berlin, Heidelberg, 2004.
  • J. Jahn and A. A. Khan, Existence theorems and characterizations of generalized contingent epiderivatives, J. Nonl. Convex Anal., 3 (2002), 315-330.
  • J. Jahn and A. A. Khan, Generalized contingent epiderivatives in set-valued optimization: optimality conditions, Numer. Funct. Anal. Optim., 23 (2002), 807-831.
  • J. Jahn, and R. Rauh, Contingent epiderivatives and set-valued optimization, Math. Meth. Oper. Res., 46 (1997), 193-211.
  • C. S. Lalitha, J. Dutta and M. G. Govil, Optimality conditions in set-valued optimization, J. Aust. Math. Soc., 75 (2003), 1-11.
  • C. S. Lalitha and R. Arora, Weak Clarke epiderivative in set-valued optimization, J. Math. Anal. Appl., 342 (2008), 704-714.
  • W. Liu and X. H. Gong, Proper efficiency for vector set-valued optimization problems and vector variational inequalities, Math. Methods Oper. Res., 51 (2000), 443-457.
  • D. T. Luc, Theory of vector optimization, Lecture Notes in Economics and Mathematical Systems, 319, Springer Verlag, 1989.
  • D. T. Luc, Contingent derivatives of set-valued maps and applications to vector optimization, Math. Prog., 50 (1991), 99-111.
  • B. S. Mordukhovich, Metric approximations and necessary optimality conditions for general classes of extremal problems, Soviet Math. Doklady, 22 (1980), 526-530.
  • B. S. Mordukhovich, Variational analysis and generalized differentiation, Vol. 1: Basic theory, Springer Verlag, Berlin et al., 2006.
  • B. S. Mordukhovich, Variational analysis and generalized differentiation, Vol. 2: Applications, Springer Verlag, Berlin et al., 2006.
  • Y. Sawaragi, H. Nakayama and T. Tanino, Theory of multiobjective optimization, Academic Press, Orlando, 1985.
  • J. Song, H. B. Dong and X. H. Gong, Proper efficiency in vector set-valued optimization problem, J. Nanchang Univ., 25 (2001), 122-130.